# SDR ASOA2014110611605

- Difficulty date: October 22, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 28,555 hours, 26,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS 333.00 BETWEEN LBL STGR 24 AND RBL STGR 24.  REMOVED POSTS AT FS 333 RBL 20 AND LBL 20 IAW SRM 51-42-06 & 51-42-21.  UPON FURTHER INVESTIGATION, FOUND TO BE BETWEEN STR 24 & 23L AND STR 24 & 23R, INSTALLED SAME SERVICEABLE VERTICAL POSTS IAW SRM 51-42-06 AND 51-42-21.  REMOVED FLOOR SUPPORT BRACKET AT FS 333, BL 0 IAW SRM 51-42-06.  INSTALLED FLOOR SUPPORT BRACKET AT FS 333, BL 0 IAW SRM 51-42-06.  REMOVED FRAME AT FS 333 BETWEEN STRINGER 24L & 24R IAW SRM 51-42-06, 51-42-21.  LOCATED AND DRILLED NEW FRAME AT FS 333 BETWEEN STRINGER 24L & 24R, PN 601R32004-55 IAW SRM 51-40-06, 51-40-11.  INSTALLED NEW FRAME AT FS 333 BETWEEN STRINGERS 24L AND 24R IAW SRM 51-42-06 AND 51-42-21. COMPLETED IAW SNIEO 601R32004 S02 REV O.  COMPLIED WITH REO 601R-53-21-2576 REV, 2 NOV 14.
